Ask an expert
Question

05 Mar 2004

pregnancy after nuristerate
dear GynaeDoc

i have been on nuristerate for the last 4 years had my last injection on 7th october 2003. i have not had another injection since and have been trying for a baby with little success. What is the usual waiting period because i think they told me three months at the clinic. While on the injection i never had any periods i have since had a period in december and january none in february but i am not pregnant.
thanks lily
Answer 1,245 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could take 6-12 months for the injection to wear out of your system.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote